# SDR DXTA2023051786410

- Difficulty date: May 16, 2023
- Submitted: May 17, 2023
- Operation: Air carrier
- Aircraft: N571QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0126
- Aircraft time: 5,496 hours, 3,593 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, A STRONG ODOR OF BURNING. INSPECTED CABIN, & SMELL FOUND THROUGHOUT ACFT.  AFTER CLEARING.  PRESSURIZED W/CHERRY PICKER,  BURNING ODOR RETURNED STRONGER. DIVERTED, & FIRE DEPART COULD NOT FIND SOURCE,  AFTER F/D CLEARED ACFT, TURNED APU ON, & SELECTED APU BLEED, ACFT FILLED WITH A STRONG BURNING ODOR.  C/W TC-C68-49-1001 RE100CS BORESCOPE OF APU COMPRESSOR AREA FOR OIL LEAKAGE/COKING & TC-68A-21-181006M ENVIRON CONTROL SYS BLEED DUCT BURN, NO DEFECTS. R & R CABIN HEPA FILTER IAW TC-68A-21-181006M.  INSPECTED BLEED DUCT RESTRICTOR, NO DEFECTS.   MEASURED DRAG TORQUE ON ACM BEARING. BEARING DRAG MEASURED AT 112 OZ-IN. APU ON MEL IAW MEL CH 49-20-01. NO DEFECTS & NO ABNORMAL ODORS.
